# SDR CALA2014030390520

- Difficulty date: February 28, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 90,144 hours, 14,288 cycles
- Engine: Pwa PW4060
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME AT BS 1329, WEB & FITTING ARE CRACKED AT LOWER CARGO DOOR OPENING.    REMOVED CRACK DAMAGE ON WEB, FABRICATED A REPAIR DOUBLER & TAPERED FILLER &  INSTALLED IAW TIMCO REO G17129, REV A & ECRA 5360-01362 AT RBL 42.
